gynecologist-icon
No periods this month
Last month I had periods twice due to intake of I pill . This month I didn't get my periods . Check pregnancy test it was negative...what to do now
233 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Periods can get irregular after taking ipill.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.